# SDR HALA2014102600176

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 20,370 hours, 48,634 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EXCESSIVE SMOKE FROM LT ENGINE AFTER START REPORTED FROM RAMP.   ALL ENGINE INDICATIONS NORMAL.  INSPECTED INLET AND EXHAUST FOR FLUID LEAK NO FLUID FOUND ON NR 1 ENGINE.  PERFORMED EEC CHECK NO FAULTS NOTED R-T-S PASSED IAW AMM 73-21-01. ACCOMPLISHED ENGINE RUN ON NR 1 ENGINE IAW AMM 71-00-04, NO LEAKS NOTED ON ENG AGB, ENG INDICATION NORMAL.  OK FOR SERVICE.
